# SDR QXEA2021022700080

- Difficulty date: February 25, 2021
- Submitted: February 28, 2021
- Operation: Air carrier
- Aircraft: N443QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4353
- Aircraft time: 20,990 hours, 22,785 cycles
- System (JASC): 7160 · Engine Air Intake System
- Part: Door Actuator
- Part number: TCCAPDANIH949B
- Part serial: BA766
- Condition: Malfunctioned
- Location: Zone 400
- Part time: 11,326 hours, 12,450 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

#1 ENGINE INTAKE BYPASS DOOR REMAINS CLOSED WHEN SWITCH IS PRESSED TO OPEN. DIVERTED AND ACCOMPLISHED UNEVENTFUL LANDING. REMOVED FROM SERVICE. VERIFIED INTK DEF ACT 1 CB (P6) WAS IN. DEPRESSED #1 ENG. INTAKE BYPASS DOOR SWITCH. CLOSED LIGHT REMAINED ILLUMINATED AND BYPASS DOOR REMAINED CLOSED. J.A. 3493. REMOVED #1 ENGINE INTAKE BYPASS DOOR ACTUATOR IAW DASH 8 Q400 AMM 71-61-06-000-801. INSTALLED SERVICEABLE BYPASS DOOR ACTUATOR, IAW DASH 8 Q400 AMM 71-61-06-400-801, PARA 1-5E. E.A. 3510. OPS CHECKED GOOD. RETURNED TO SERVICE.
